# SDR SWAA2021112939402

- Difficulty date: November 1, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 540 ; BL0 TO LBL24 AND WL208.1 AT PASSENGER CABIN ; 2021-496765 / [01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 540 BL0 TO LBL24 AND WL208.1 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; [02] CORRECTIVE ACTION 1 CORRECTED  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 540 BL0 TO LBL24 AND WL208.1 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9  SEE INDIVIDUAL SING-OFFS BELOW; [03] CERTIFIED WORK PERFORMED RII SEE INDIVIDUAL SIGNOFFS BELLOW
